MAUDE Adverse Event Report: Philips Medical Systems Patient Information Center IX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medical Systems Patient Information Center IX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number Patient Information Center iX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on a patient information center ix indicating that three central stations were not producing audible alarm sounds.The device was reported to be in clinical use.No adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
Analysis was performed by remote service personnel which included troubleshooting.The customer was instructed to have biomed verify the physical connections associated with the affected central stations, including the speaker and ethernet cable connections.During inspection, biomed identified that the ethernet cables for the three central stations were unplugged from the wall jack ports.Once the ethernet cables were reconnected to the appropriate wall jack ports, alarm audio functionality was immediately restored on all three central stations.The biomed indicated they don't know the reason why the speaker ethernet cable was unplugged.Based on the results of the analysis, the product was confirmed to be operating per specifications and the cause of the reported problem was the ethernet cables for the three central stations were disconnected from the wall jack ports, preventing alarm audio from being transmitted.The issue was resolved by reconnecting the ethernet cables to the appropriate wall jack ports, and the product is back in service.Alarm sounds were restored and verified to be functioning as expected, and biomed confirmed that the issue was resolved.

Brand Name
Patient Information Center IX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50668845
Report Number1218950-2026-100610
Device Sequence Number10153472
Product Code MHX
UDI-Device Identifier00884838093041
UDI-Public(01)00884838093041(10)C.03.04
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K183387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown